Back

In stock

PARACETAMAX EXPRESS 500mg x 20 film tabl

Code :

41573

Brand:

ACTAVIS OTC

Manufacturer :

TEVA PHARM

лекарствена информация
4.19 лв
Picture

Free shipping over 50.00 lv

Picture

Check the shipment Learn more

Picture

Express delivery for Sofia city Learn more

PARACETAMAX EXPRESS 500mg x 20 film tabl

Paracetamax

The active ingredient is paracetamol, which is a pain reliever and also lowers your temperature when you have a fever.

ParacetaMax Express is used for the symptomatic treatment of mild to moderate pain and/or fever.

ParacetaMax Express is indicated for adults, adolescents and children aged 6 and over.

If you do not feel better for 3 days or your condition worsens, you should seek medical attention.

The active ingredient is paracetamol, which is a pain reliever and also lowers your temperature when you have a fever.

ParacetaMax Express is used for the symptomatic treatment of mild to moderate pain and/or fever.

ParacetaMax Express is indicated for adults, adolescents and children aged 6 and over.

If you do not feel better for 3 days or your condition worsens, you should seek medical attention.

What ParacetaMax Express contains

Active substance: paracetamol. Each film-coated tablet contains 500 mg of paracetamol.
Other ingredients:
Tablet core: pregelatinized starch (corn); calcium carbonate; povidone (K-25); crospovidone (type B); alginic acid; colloidal, anhydrous silica; magnesium stearate.
Film coating; hypromellose, polydextrose (contains sorbitol and glucose), medium-chain triglycerides, macrogol 3350, calcium carbonate, macrogol 400, defatted sunflower lecithin (E322).

Paracetamax 500

Add comment

0